UPM Institutional Repository

Items where Author is "Suleiman, M.B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Suleiman, M.B. and Gear, C.W. (1989) Treating a single, stiff, second-order ODE directly. Journal of Computational and Applied Mathematics, 27 (3). pp. 331-348. ISSN 0377-0427; eISSN: 0377-0427

Hall, G. and Suleiman, M.B. (1981) Stability of Adams-type formulae for second-order ordinary differential equations. IMA Journal of Numerical Analysis, 1 (4). pp. 427-438. ISSN 0272-4979; eISSN: 0272-4979

This list was generated on Sat Apr 5 01:50:55 2025 +08.